- -

Standard fuzzy uniform structures based on continuous t-norms

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Standard fuzzy uniform structures based on continuous t-norms

Show simple item record

Files in this item

dc.contributor.author Gutiérrez, J. es_ES
dc.contributor.author Romaguera Bonilla, Salvador es_ES
dc.contributor.author Sanchis, M. es_ES
dc.date.accessioned 2015-02-04T13:11:37Z
dc.date.available 2015-02-04T13:11:37Z
dc.date.issued 2012-05-16
dc.identifier.issn 0165-0114
dc.identifier.uri http://hdl.handle.net/10251/46731
dc.description.abstract This paper deals with fuzzy uniform structures previously introduced by the authors [Fuzzy uniform structures and continuous t-norms, Fuzzy Sets Syst. 161 (2009) 1011-1021]. Our approach involves a covariant functor psi from the category of fuzzy uniform spaces and fuzzy uniformly continuous mappings (in our sense) to the category of uniform spaces and uniformly continuous mappings. We show that psi is well-behaved with respect to some significant fuzzy uniform concepts. and its behavior provides a method to introduce notions of tine fuzzy uniform structure and Stone-tech fuzzy compactification in this context. Our method also applies to obtain fuzzy versions of some classical results on topological algebra and hyperspaces. The case of quasi-uniform structures is also analyzed. (C) 2011 Elsevier B.V. All rights reserved. es_ES
dc.description.sponsorship This research is supported by the Plan Nacional I+D+i, under Grants MTM2009-12872-C02-01 and MTM2009-12872-C02-02. en_EN
dc.language Inglés es_ES
dc.publisher Elsevier es_ES
dc.relation Plan Nacional I+D+i MTM2009-12872-C02-01 MTM2009-12872-C02-02 es_ES
dc.relation.ispartof Fuzzy Sets and Systems es_ES
dc.rights Reserva de todos los derechos es_ES
dc.subject Fuzzy uniform structure es_ES
dc.subject Fuzzy topological group es_ES
dc.subject Fine fuzzy uniformity es_ES
dc.subject Stone-Cech fuzzy compactification es_ES
dc.subject Hausdorff-Bourbaki fuzzy uniformity es_ES
dc.subject Fuzzy quasi-uniform structure es_ES
dc.subject.classification MATEMATICA APLICADA es_ES
dc.title Standard fuzzy uniform structures based on continuous t-norms es_ES
dc.type Artículo es_ES
dc.identifier.doi 10.1016/j.fss.2011.10.008
dc.rights.accessRights Abierto es_ES
dc.contributor.affiliation Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada es_ES
dc.description.bibliographicCitation Gutiérrez, J.; Romaguera Bonilla, S.; Sanchis, M. (2012). Standard fuzzy uniform structures based on continuous t-norms. Fuzzy Sets and Systems. 195:75-89. doi:10.1016/j.fss.2011.10.008 es_ES
dc.description.accrualMethod S es_ES
dc.relation.publisherversion http://dx.doi.org/10.1016/j.fss.2011.10.008 es_ES
dc.description.upvformatpinicio 75 es_ES
dc.description.upvformatpfin 89 es_ES
dc.type.version info:eu-repo/semantics/publishedVersion es_ES
dc.description.volume 195 es_ES
dc.relation.senia 229744


This item appears in the following Collection(s)

Show simple item record